# SDR CALA2021072801208

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 59,961 hours, 11,068 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT T/O  FMC LOST ALL TAKEOFF  SPEEDS AIRCRAFT DID NOT HAVE ANY EICAS MESSAGE TO FMC. NO CURRENT EICAS MESSAGES. NO 30 DAY HISTORY. BRAKE TEMPS UNDER 4 CONSIDERED NORMAL PER THE AMM. CLASSIFIED AS LOW SPEED ABORT 60 KTS. TAKE OF DATA NOW NORMAL
